# SDR SWAA2025110531000

- Difficulty date: November 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8974K
- Make and model: Boeing 737-8
- Aircraft serial: 67325
- Aircraft time: 159 hours, 80 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE FLASHLIGHT, WORKS BUT WILL NOT TEST.   RESEATED THE FLASHLIGHT IAW AMM 25-64-00,  OPS CHECKED NORMAL.
